Translator Disclaimer
15 April 2018 Almost sure multifractal spectrum of Schramm–Loewner evolution
Ewain Gwynne, Jason Miller, Xin Sun
Duke Math. J. 167(6): 1099-1237 (15 April 2018). DOI: 10.1215/00127094-2017-0049

Abstract

Suppose that η is a Schramm–Loewner evolution (SLEκ) in a smoothly bounded simply connected domain DC and that ϕ is a conformal map from D to a connected component of Dη([0,t]) for some t>0. The multifractal spectrum of η is the function (1,1)[0,) which, for each s(1,1), gives the Hausdorff dimension of the set of points xD such that |ϕ'((1ϵ)x)|=ϵs+o(1) as ϵ0. We rigorously compute the almost sure multifractal spectrum of SLE, confirming a prediction due to Duplantier. As corollaries, we confirm a conjecture made by Beliaev and Smirnov for the almost sure bulk integral means spectrum of SLE, we obtain the optimal Hölder exponent for a conformal map which uniformizes the complement of an SLE curve, and we obtain a new derivation of the almost sure Hausdorff dimension of the SLE curve for κ4. Our results also hold for the SLEκ(ρ̲) processes with general vectors of weight ρ̲.

Citation

Download Citation

Ewain Gwynne. Jason Miller. Xin Sun. "Almost sure multifractal spectrum of Schramm–Loewner evolution." Duke Math. J. 167 (6) 1099 - 1237, 15 April 2018. https://doi.org/10.1215/00127094-2017-0049

Information

Received: 8 March 2016; Revised: 6 October 2017; Published: 15 April 2018
First available in Project Euclid: 28 March 2018

zbMATH: 06870402
MathSciNet: MR3786302
Digital Object Identifier: 10.1215/00127094-2017-0049

Subjects:
Primary: 60J67
Secondary: 60G17

Rights: Copyright © 2018 Duke University Press

JOURNAL ARTICLE
139 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.167 • No. 6 • 15 April 2018
Back to Top